# SDR SWIA2019080846158

- Difficulty date: June 22, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING PLANK CHAFED AT TRAILING EDGE OF ACCESS PANEL 193AB LBL 45.0. (C-CHECK)  PERFORMED CHAFING REPAIR TO L/H LOWER WING PLANK AT TRAILING EDGE OF ACCESS PANEL 193B AT LBL 45.00 IAW REO.
